Genome rearrangements: a correct algorithm for optimal capping

Géraldine Jean 1, 2 Macha Nikolski 1, 2
2 MAGNOME - Models and Algorithms for the Genome
INRIA Futurs, Université Sciences et Technologies - Bordeaux 1, École Nationale Supérieure d'Électronique, Informatique et Radiocommunications de Bordeaux (ENSEIRB), CNRS - Centre National de la Recherche Scientifique : UMR5800
Abstract : In this Letter we propose two results in application to rearrangements of multichromosomal genomes: first, a literature synthesis providing a classification for breakpoint graph components; and second, a new algorithm for optimal capping with a proof of its correction.
Type de document :
Article dans une revue
Information Processing Letters, Elsevier, 2007, 104 (1), pp.14-20. 〈10.1016/j.ipl.2007.04.011〉
Liste complète des métadonnées

https://hal.inria.fr/inria-00274291
Contributeur : David James Sherman <>
Soumis le : jeudi 17 avril 2008 - 16:58:58
Dernière modification le : jeudi 11 janvier 2018 - 06:21:04

Identifiants

Citation

Géraldine Jean, Macha Nikolski. Genome rearrangements: a correct algorithm for optimal capping. Information Processing Letters, Elsevier, 2007, 104 (1), pp.14-20. 〈10.1016/j.ipl.2007.04.011〉. 〈inria-00274291〉

Partager

Métriques

Consultations de la notice

180